Ask a doctor

Can Teosyal Cause Eye Bags?

I had botox on forehead and crows feet and teosyal in nose to mouth lines. I have developed horrible bags under my eyes. Any solution?

Doctor Answers (2)

If the product was injected under the eyes there is a possibility it may be causing heaviness.

+1
If the product was injected under the eyes there is a possibility it may be causing heaviness. Ensure you have an expert injector working with you. If the product is causing the problem, the solution would be to speak with your injector about hyaluronidase to have the product dissolved.


Toronto Plastic Surgeon
5.0 out of 5 stars 154 reviews

Photos would be very helpful to address this question.

+1

HA fillers when the are inartfully placed can cause lower eyelid bags.  If this is the case, the solution is to have enzyme injected (hyaluronidase) to remove the unhelpful filler.

Kenneth D. Steinsapir, MD
Los Angeles Oculoplastic Surgeon
5.0 out of 5 stars 16 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.